# SDR 1E1R202305030021

- Difficulty date: April 28, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 52,245 hours, 33,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR R2 ASSIST BOTTLE DIAPHRAGM IS RUPTURED
